| Model Number |
30012 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of a dlp coronary artery ostial cannula, it was reported that during an avr and coronary artery bypass grafting (cabg) procedure, the first cannula was blocked and failed to deliver cardioplegia.The first device was replaced with another cannula which was also found to be defective.The second device was replaced to complete the procedure with a smaller cannula that was used to deliver the cardioplegia.Additional dlp coronary artery ostial cannulae were returned for analysis.During analysis one of the returned cannulae was blocked and had no flow.The remaining returned cannulae performed as a expected.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows no outward signs of any damage.The device was removed from the peel pouch and a syringe filled with di water was attached and when it was engaged there was limited flow observed.A portion of the tip was removed and there is evidence of a blockage.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information h6.4 eval code conclusion (fdc/annex d): this field was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.